SVEIRS epidemic model with delays and partial immunization for internet worms
- 128 Downloads
A delayed SVEIRS model for the transmission of worms in internet with partial immunization is proposed. The impact of the possible combination of the two delays on the model is investigated. By analyzing the corresponding characteristic equations and regarding the possible combination of the two delays as the bifurcation parameter, local stability of the endemic equilibrium and existence of local Hopf bifurcation at the viral equilibrium are addressed, respectively. Further, explicit formulas that determine direction and stability of the Hopf bifurcation are derived with the help of the normal form theory and the center manifold theorem. Finally, some numerical simulations are carried out to verify the obtained theoretical findings.
KeywordsDelays Hopf bifurcation SVEIRS model Periodic solutions
The authors are grateful to the editor and the anonymous referees for their valuable comments and suggestions on the paper.
- 6.Chen, T., Jamil, N.: Effectiveness of quarantine in worm epidemics. In: IEEE International Conference on Communications IEEE, pp. 2142–2147 (2006)Google Scholar
- 11.Datta, S., Wang, H.: The effectiveness of vaccination on the spread of email-borne computer virus. In: IEEE CCECE/CCGEI, IEE, pp. 219–223 (2005)Google Scholar
- 19.Dong, T., Liao, X. F., Li, H. Q.: Stability and Hopf bifurcation in a computer virus model with multistate antivirus. Abstr. Appl. Anal. 2012, Article ID 841987, 16 (2012)Google Scholar
- 21.Liu, J.: Hopf bifurcation in a delayed SEIQRS model for the transmission of mali-cious objects in computer network. J. Appl. Math. 2014, Article ID 492198, 8 (2014)Google Scholar
- 22.Li, C. D., Hu, W. F., Huang, T. W.: Stability and bifurcation analysis of a modified epidemic model for computer viruses. Math. Probl. Eng. 2014, Article ID 784684, 14 (2014)Google Scholar
- 23.Bianca, C., Ferrara, M., Gurrini, L.: The time delays’ effects on the qualitative behavior of an economic growth model. Abstr. Appl. Anal. 2013, Article ID 901014, 10 (2013)Google Scholar
- 29.Sweilam, N.H., Khader, M.M., Mahdy, A.M.S.: Numerical studies for fractional-order Logistic differential equation with two different delays. J. Appl. Math. Article ID 764894, 14 (2012)Google Scholar
- 30.Bhalekar, S., Daftardar-Gejji, V.: A predictor-corrector scheme for solving nonlinear delay dierential equations of fracctional order. J. Fract. Calc. Appl. 1, 1–9 (2011)Google Scholar
- 33.Bildik, N., Deniz, S.: Comparison of solutions of systems of delay differential equations using Taylor collocation method, Lambert W function and variational iteration method. Sci. Iran. Trans. D Comput. Sci. Eng. Electr. 22, 1052–1060 (2015)Google Scholar
- 35.Ferrara, M., Guerrini, L., Bisci, G.M.: Center manifold reduction and perturbation method in a delayed model with a mund-shaped cobb-douglas production function. Abstr. Appl. Anal. Article ID 738460, 6 (2013)Google Scholar
- 36.Gori, L., Gurrini, L., Sodini, M.: Hopf bifurcation in a Cobweb model with discrete time delays. Discrete Dyn. Nat. Soc. Article ID 137090, 8 (2014)Google Scholar